# SDR FDEA201204291668

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: A52472001200201
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE ASSY DOOR 317AL HOLD OPEN ROD BRACKET SUPPORT WEB HAS 4 EA FASTENERS PULLING THRU SKIN.  REMOVED HOLD OPEN ROD FOR FOM IAW SRM 51-40-21. REMOVED INTERNAL CLOSE OUT SKIN IAW SRM 51-40-21. UPON REMOVAL OF CLOSE OUT SKIN 3" CRACK WAS FOUND ON FR 103A BELOW STRINGER 7R.  R & R DAMAGED FRAME FR 103A,  BETWEEN STRINGER 5R AND STRINGER 23R IAW SRM 51-40-21 AND SRM 51-72-10.  INSTALLED CLOSE OUT SKIN AND HOLD OPEN ROD IAW SRM 51-72-10.
